|
Medique Diphen Allergy Relief Caplets Industrial Packets 200
 | Customer Service Call 1-800-221-9222 Fax 1-800-400-5757 www.mfasco.com [email protected] |
Medique Diphen Allergy Relief Caplets Industrial Packets 200
- Compares to Benadryl
- Relieves Allergy Symptoms
- Counteracts Effects of Allergic Reactions
- Unit Dose Packets to Take Anywhere
- 200 Single Use Packages Per Box
- Each Caplet Contains 25 mg Diphenhydramine HCl
Medique Diphen allergy and hay fever caplet relieves runny nose, sneezing, itching of nose and throat and itchy, watery eyes. Diphen allergy relief can also be used to counteract the effects of allergic reactions because it contains the same active ingredient as Benadryl. Diphen contains Diphenhydramine HCl 25 mg. Easy to swallow caplets packed in tamper-evident unit-dose packets. 200 packages of 1 caplet. Dispenser box fits in larger first aid cabinets.- Reduces Symptoms of Allergies
- Unit Dose packets to Take Anywhere
- Contains the same Ingredient as Benadryl
Item Specifics
Manufacturer: | Medique Products |
MPN: | 184-47 |
UPC Code: | 347682184476 |
Weight: | .625 lb |
Refill Options for Medique Diphen Allergy Relief Caplets Industrial Packets 200
|
People Who Bought This Also Bought
|
|
|
|
|
|